# SDR USAA2013030400006

- Difficulty date: March 3, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 55,624 hours, 20,751 cycles
- System (JASC): 2540 · Lavatories
- Part: Return Spring
- Condition: Defective
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV-B WASTE CONTAINER FLAPPER DOOR STUCK OPEN.  REPLACED FLAP SPRINGS, OPERATIONAL CHECK GOOD.
